# SDR ASAA0976366

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 35,127 hours, 15,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101027
- Condition: Cracked
- Location: Bs 380 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP STA 380 STR 18L TO BE PREVIOUSLY DAMAGED AND CRACKED.  REMOVED AND REPLACED STRINGER CLIP AT BS 380 STR 18L.
